MathSciNet Relay Station
MathSciNet bibliographic data
MR1017171 55P47 (55U10)
Smith, Jeffrey Henderson Simplicial group models for $\Omega^nS^nX$. Israel J. Math. 66 (1989), no. 1-3, 330–350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement